Real closures of commutative rings. II.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 278-313
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0286_0287_151789,
author = {Manfred Knebusch},
title = {Real closures of commutative rings. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {278--313},
year = {1976},
volume = {0286_0287},
zbl = {0332.13016},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151789/}
}
Manfred Knebusch. Real closures of commutative rings. II.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 278-313. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151789/